# SDR DALA1036689864

- Difficulty date: December 23, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D17
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Chafed
- Location: Bs 237
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN PASSENGER CABIN STA 237 BL 0- LBL 22 FLOORBEAM IS CHAFED, BLENDED CHAFE.  REMAINING WAS OUT OF LIMITS IAW SRM 53-01, FIG 1, FABRICATED PARTS AND COMPLETED REPAIRS IAW SRM 53-05, FIG 20A AND SRM 51-30-5.
